Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 3, NWS Amarillo, TX

April 10, 20164 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 10, 2016, 9:33 PM CDT for 4 counties in Texas. It was in force for 42 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2016, 9:33 PM CDT (02:33 UTC)
Expired
Apr 10, 2016, 10:15 PM CDT
In force
42 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Armstrong County, TX, Carson County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 15 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 9:37 PM CDTTSTM WND GST 598 N Amarillo, TXROLLING HILLS ELEMENTARY SCHOOL
Apr 10, 9:39 PM CDTTSTM WND GST 686 Ene Amarillo, TX
Apr 10, 9:40 PM CDTTSTM WND GST 5810 Ese Valley De Oro, TX
Apr 10, 9:44 PM CDTTSTM WND DMGAmarillo, TXSEVERAL REPORTS OF POWER LINES DOWN.
Apr 10, 9:56 PM CDTTSTM WND GST 5814 N Amarillo, TX
Apr 10, 9:56 PM CDTTSTM WND GST 581 W Amarillo, TX
Apr 10, 10:07 PM CDTTSTM WND GST 611 Ssw Panhandle, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 3:31 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.6 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
2814 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

177 
WUUS54 KAMA 110233
SVRAMA
TXC011-065-375-381-110315-
/O.NEW.KAMA.SV.W.0003.160411T0233Z-160411T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
933 PM CDT SUN APR 10 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
  CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS...
  POTTER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1015 PM CDT

* AT 932 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTHEAST OF VALLEY DE ORO TO 4 MILES
  NORTHWEST OF PALO DURO CANYON...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 

* LOCATIONS IMPACTED INCLUDE...
  AMARILLO...CANYON...PANHANDLE...CLAUDE...FRITCH...LAKE TANGLEWOOD...
  WASHBURN...MESCALERO PARK...TIMBERCREEK CANYON AND PANTEX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3562 10162 3562 10142 3544 10128 3509 10115
      3492 10187 3517 10197 3539 10216
TIME...MOT...LOC 0232Z 243DEG 43KT 3537 10199 3498 10174 

HAIL...<.75IN
WIND...60MPH
 
$$

BRB
3 follow-up statements
789 
WWUS54 KAMA 110241
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
941 PM CDT SUN APR 10 2016

TXC011-065-375-381-110315-
/O.CON.KAMA.SV.W.0003.000000T0000Z-160411T0315Z/
ARMSTRONG TX-CARSON TX-RANDALL TX-POTTER TX-
941 PM CDT SUN APR 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN ARMSTRONG...CARSON...NORTHEASTERN RANDALL AND POTTER
COUNTIES...

AT 940 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES EAST OF VALLEY DE ORO TO 4 MILES NORTH OF
PALO DURO CANYON...MOVING NORTHEAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LITTLE OR NO LIGHTNING WILL ACCOMPANY THESE STORMS. THE SEVERE
WINDS MAY BEGIN BEFORE THE RAIN STARTS. 

A 68 MPH WIND GUST OCCURRED AT THE AMARILLO AIRPORT AT 940 PM CDT. 

LOCATIONS IMPACTED INCLUDE...
AMARILLO...PANHANDLE...CLAUDE...FRITCH...LAKE TANGLEWOOD...WASHBURN...
MESCALERO PARK...TIMBERCREEK CANYON AND PANTEX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3493 10183 3517 10194 3540 10213 3562 10162
      3562 10142 3544 10128 3509 10115
TIME...MOT...LOC 0240Z 243DEG 43KT 3540 10192 3501 10167 

HAIL...<.75IN
WIND...70MPH
 
$$

BRB
821 
WWUS54 KAMA 110258
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
958 PM CDT SUN APR 10 2016

TXC011-065-375-381-110315-
/O.CON.KAMA.SV.W.0003.000000T0000Z-160411T0315Z/
ARMSTRONG TX-CARSON TX-RANDALL TX-POTTER TX-
958 PM CDT SUN APR 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN ARMSTRONG...CARSON...NORTHEASTERN RANDALL AND POTTER
COUNTIES...

AT 957 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF FRITCH TO NEAR CLAUDE...MOVING
EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 

THE SEVERE WINDS WILL LIKELY BEGIN BEFORE THE RAIN STARTS. LITTLE OR
NO LIGHTNING WILL ACCOMPANY THESE STORMS. 

LOCATIONS IMPACTED INCLUDE...
AMARILLO...PANHANDLE...CLAUDE...FRITCH...LAKE TANGLEWOOD...WASHBURN...
TIMBERCREEK CANYON AND PANTEX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3494 10178 3519 10190 3542 10208 3562 10162
      3562 10142 3544 10128 3509 10115
TIME...MOT...LOC 0257Z 250DEG 33KT 3558 10156 3508 10136 

HAIL...<.75IN
WIND...60MPH
 
$$

BRB
752 
WWUS54 KAMA 110305
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1005 PM CDT SUN APR 10 2016

TXC375-381-110313-
/O.CAN.KAMA.SV.W.0003.000000T0000Z-160411T0315Z/
RANDALL TX-POTTER TX-
1005 PM CDT SUN APR 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RANDALL AND
POTTER COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED. WIND GUSTS TO NEAR 50
MPH REMAIN POSSIBLE BEHIND THE STORMS. 

LAT...LON 3518 10162 3562 10162 3562 10142 3544 10128
      3509 10115 3500 10153
TIME...MOT...LOC 0303Z 244DEG 30KT 3559 10157 3513 10122 

$$

TXC011-065-110315-
/O.CON.KAMA.SV.W.0003.000000T0000Z-160411T0315Z/
ARMSTRONG TX-CARSON TX-
1005 PM CDT SUN APR 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN ARMSTRONG AND CARSON COUNTIES...

AT 1003 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF FRITCH TO NEAR CLAUDE MOVING
NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
PANHANDLE...CLAUDE...FRITCH...WASHBURN AND PANTEX. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3518 10162 3562 10162 3562 10142 3544 10128
      3509 10115 3500 10153
TIME...MOT...LOC 0303Z 244DEG 30KT 3559 10157 3513 10122 

HAIL...<.75IN
WIND...60MPH
 
$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:24 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 10, 7:24 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
724 PM CDT SUN APR 10 2016

.MESOSCALE UPDATE...
LATEST SURFACE OBSERVATIONS FROM THE WEST TEXAS MESONET SITES EAST
AND SOUTH OF THE BAND OF CONVECTION EXTENDING FROM NEAR CLARENDON
BACK TO WAYSIDE STILL SHOWS LIGHT WINDS AND DRY AIR. DEW POINTS ARE
IN THE LOW TO MID 40S AT MCLEAN...MEMPHIS...AND SILVERTON. SHORT TERM
MODEL GUIDANCE SUGGESTS SOUTHEASTERLY WINDS WILL STRENGTHEN SLIGHTLY
OVER THE SOUTHEAST TEXAS PANHANDLE OVER THE NEXT COUPLE OF HOURS.
THIS SHOULD ADVECT MID 50 TO LOWER 60 DEGREE DEW POINTS CURRENTLY
OBSERVED AT CHILDRESS AND NORTHFIELD NORTH-NORTHWESTWARD INTO THE
SOUTHEAST TEXAS PANHANDLE OFFSETTING NOCTURNAL COOLING THROUGH THE
EVENING HOURS TO KEEP THIS AREA AT LEAST MODESTLY UNSTABLE. 00Z KAMA
SOUNDING SHOWS COOLER MID LEVELS AND AN UNCAPPED THERMAL PROFILE AS
EXPECTED WITH THE APPROACH OF THE MID-UPPER TROUGH. THE COMBINATION
OF LOW LEVEL MOIST ADVECTION ACROSS THE FAR SOUTHEAST PANHANDLE AND
COOLER MID LEVEL AIR MASS OVERSPREADING THE AREA SHOULD KEEP THE
MARGINAL SEVERE THREAT GOING THROUGH THE EVENING...GENERALLY EAST OF
A LINE FROM CLARENDON TO WHEELER. MARGINALLY SEVERE HAIL AND WIND ARE
THE PRIMARY THREATS HERE. STRENGTHENING LOW LEVEL JET AND RESULTANT
INCREASE OF LOW LEVEL SHEAR SHOULD BE JUST TO THE EAST OF OUR
FORECAST AREA AND THIS WILL BE WHERE THE HIGHER SEVERE POTENTIAL WILL
BE THIS EVENING. WE WILL REMOVE POTTER RANDALL AND CARSON COUNTIES
FROM THE SEVERE THUNDERSTORM WATCH SHORTLY.

BRB

&&

.PREV DISCUSSION... /ISSUED 636 PM CDT SUN APR 10 2016/

AVIATION...
00Z TAF CYCLE

AN UPPER TROUGH WILL APPROACH THE PANHANDLES THROUGH TONIGHT AND THEN
WILL MOVE ACROSS THE PANHANDLES MONDAY. A COLD FRONT WILL TRACK SOUTH
ACROSS THE THREE TAF SITES BY 05Z MONDAY. SOUTH TO SOUTHEAST WINDS 10
TO 20 KNOTS WITH SOME GUSTS WILL BACK AROUND TO THE EAST AND
NORTHEAST ONCE THE COLD FRONT MOVES THROUGH. NORTH AND NORTHEAST
WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS AT THE GUYMON
AND DALHART TAF SITES BY 08Z TO 10Z MONDAY...AND THEN AT THE AMARILLO
TAF SITE BY 13Z TO 15Z MONDAY. VFR CONDITIONS ARE EXPECTED TO BECOME
MVFR TO IFR IN AND NEAR ANY CONVECTION TONIGHT AND MONDAY...AND WILL
REMAIN MVFR THROUGH 00Z TUESDAY.

SCHNEIDER

PREV DISCUSSION... /ISSUED 335 PM CDT SUN APR 10 2016/

DISCUSSION...
DRIER AIR HAS SPREAD ACROSS THE PANHANDLES THIS AFTERNOON. DEW
POINTS RANGE FROM NEAR 10 DEGREES IN THE NORTHWEST TO NEAR 50
DEGREES IN THE SOUTHEAST. A DRYLINE IS FOUND NEAR THE WEST
TEXAS/SOUTHEAST NEW MEXICO STATE LINE BETWEEN ROW AND TAT NORTHEAST
TO BETWEEN MUS AND AMH. THE DRYLINE GETS MUCH MORE DIFFUSE AS IT
SNAKES ITS WAY FROM THE NORTHERN SOUTH PLAINS INTO SOUTHWEST
OKLAHOMA.  THUNDERSTORMS HAVE ALREADY DEVELOPED NEAR LUB THIS
AFTERNOON IN ASSOCIATION WITH A LEAD SHORT WAVE TROUGH MOVING
NORTHEAST FROM SOUTHEAST NEW MEXICO. ACCORDING TO THE SHORT RANGE
MODELS...THESE STORMS ARE EXPECTED TO CONTINUE TO MOVE NORTHEAST
INTO THE SOUTH CENTRAL AND SOUTHEAST TEXAS PANHANDLE WHERE THEY WILL
ENCOUNTER MORE INSTABILITY AND SHEAR. THE STORMS ARE EXPECTED TO
INTENSIFY THROUGH THE LATE AFTERNOON. SO WE ARE STILL EXPECTING SOME
SEVERE STORMS ACROSS THE SOUTH CENTRAL AND SOUTHEAST TEXAS PANHANDLE
LATER THIS AFTERNOON AND EARLY THIS EVENING. LARGE HAIL AND DAMAGING
WINDS LOOK TO BE THE MAIN THREATS. STILL CAN NOT RULE OUT A TORNADO.
HOWEVER...THAT THREAT LOOKS LIKE IT MAY BE A LITTLE FURTHER SOUTH AND
EAST. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
THE TEXAS PANHANDLE/NEW MEXICO STATE LINE AS THE MAIN LIFT AHEAD OF
THE PARENT UPPER LOW STARTS TO SPREAD ACROSS THIS AREA. THESE
SHOWERS AND STORMS ARE EXPECTED TO LIFT NORTHEAST OVERNIGHT AND
AFFECT MAINLY THE NORTHERN CWA. A COLD FRONT WILL MOVE SOUTH ACROSS
THE PANHANDLES MONDAY MORNING. MORE SHOWERS MAY FILTER IN BEHIND
THIS FRONT AS IT MOVES SOUTH. HOWEVER...STILL THINK THE BEST CHANCE
OF SHOWERS THROUGH MONDAY WILL BE ACROSS THE NORTH CLOSER TO THE
UPPER LEVEL DYNAMICS AS THE PARENT LOW KICKS OUT INTO THE CENTRAL
PLAINS.

THE NEXT UPPER LOW THAT MOVES INTO THE SOUTHWEST U.S. BY MONDAY
NIGHT IS EXPECTED TO KEEP MOST OF THE PRECIPITATION SOUTH OF OUR
AREA AS IT MOVES ACROSS SOUTHERN NEW MEXICO AND WEST TEXAS TUESDAY
AND TUESDAY NIGHT.

THE FORECAST WILL REMAIN DRY THROUGH THURSDAY. THEN THE NEXT SYSTEM
WILL START TO AFFECT OUR AREA. SHOWERS AND THUNDERSTORMS WILL ONCE
AGAIN BE POSSIBLE FRIDAY AND SATURDAY.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11/17
Hazardous weather outlook, Apr 10, 7:32 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
732 PM CDT SUN APR 10 2016

OKZ001>003-TXZ001>020-111145-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
732 PM CDT SUN APR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PANHANDLES THROUGH TONIGHT.
SOME OF THE STORMS ACROSS THE SOUTHEAST TEXAS PANHANDLE MAY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FROST WILL BE POSSIBLE ACROSS MUCH OF THE PANHANDLES MONDAY NIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS
PANHANDLES ON FRIDAY AND SATURDAY. IF STORMS DEVELOP...SOME WILL HAVE
THE POTENTIAL TO BECOME STRONG...WITH GUSTY WINDS AND HAIL THE
PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY THROUGH THE EVENING ACROSS
THE SOUTHEAST TEXAS PANHANDLE.

SCHNEIDER

In the hours before

Local storm report, Apr 10, 8:33 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
833 PM CDT SUN APR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     NON-TSTM WND GST 5 SE KENTON             36.83N 102.88W
04/10/2016  M59 MPH          CIMARRON           OK   MESONET

&&

EVENT NUMBER AMA1600143

LG
Special weather statement, Apr 10, 8:37 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
837 PM CDT SUN APR 10 2016

TXZ011-016-110215-
OLDHAM TX-DEAF SMITH TX-
837 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR DEAF SMITH AND OLDHAM COUNTIES
UNTIL 915 PM CDT...

AT 837 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES NORTHWEST OF ADRIAN TO BOOTLEG.
MOVEMENT WAS EAST AT 20 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HEREFORD...VEGA...ADRIAN...BOYS RANCH...WILDORADO...GLENRIO...SIMMS...
BOOTLEG AND DAWN.

LAT...LON 3562 10304 3563 10216 3475 10217 3475 10304
TIME...MOT...LOC 0137Z 238DEG 19KT 3539 10272 3485 10283

BRB
Special weather statement, Apr 10, 8:41 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
841 PM CDT SUN APR 10 2016

OKZ001-110230-
CIMARRON OK-
841 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR CIMARRON COUNTY UNTIL 930 PM
CDT...

AT 839 PM CDT...RAIN SHOWERS WERE LOCATED OVER MUCH OF CIMARRON
COUNTY PRODUCING WIND GUSTS OF 50 TO 55 MPH. THE WINDS SHOULD
CONTINUE FOR THE NEXT HOUR BEFORE SUBSIDING.

LOCATIONS IMPACTED INCLUDE...
BOISE CITY...KEYES...GRIGGS...BLACK MESA PARK...FELT...KENTON...WHEELESS
AND STURGIS.

LAT...LON 3699 10203 3650 10203 3650 10300 3700 10300
TIME...MOT...LOC 0139Z 238DEG 19KT 3675 10262

BRB
Special weather statement, Apr 10, 9:00 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
900 PM CDT SUN APR 10 2016

TXZ012-017-110300-
POTTER TX-RANDALL TX-
900 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR RANDALL AND POTTER COUNTIES UNTIL
1000 PM CDT...

AT 859 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTHWEST OF VEGA TO 4 MILES SOUTH OF
DAWN. MOVEMENT WAS NORTHEAST AT 45 MPH.

WIND GUSTS OF 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AMARILLO...CANYON...LAKE TANGLEWOOD...PALO DURO CANYON...VALLEY DE ORO...
BUSHLAND...MESCALERO PARK...UMBARGER...BUFFALO LAKE AND TIMBERCREEK
CANYON.

LAT...LON 3475 10217 3562 10216 3562 10162 3475 10163
TIME...MOT...LOC 0159Z 234DEG 39KT 3531 10253 3484 10220

BRB
Local storm report, Apr 10, 9:08 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
908 PM CDT SUN APR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             WELLINGTON              34.85N 100.21W
04/10/2016  E1.00 INCH       COLLINGSWORTH      TX   LAW ENFORCEMENT

            SEVERAL NICKEL TO QUARTER SIZE HAIL REPORTS. HAIL IS
            1.5 INCHES DEEP ON HIGHWAY 83 NORTH OF WELLINGTON.

&&

EVENT NUMBER AMA1600144

LG
Local storm report, Apr 10, 9:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
933 PM CDT SUN APR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     3 E BUSHLAND            35.19N 102.01W
04/10/2016  M62 MPH          POTTER             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1600145

KJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:28 PM CDTSpecial Weather StatementAMADonley32 min
Apr 10, 7:55 PM CDTSevere Thunderstorm WarningAMADonley35 min
Apr 10, 8:08 PM CDTSpecial Weather StatementAMACollingsworth22 min
Apr 10, 8:23 PM CDTSevere Thunderstorm WarningAMACollingsworth45 min
Apr 10, 8:37 PM CDTSpecial Weather StatementAMADeaf Smith, Oldham38 min
Apr 10, 9:00 PM CDTSpecial Weather StatementAMAPotter, Randall60 min
Apr 10, 10:16 PM CDTSpecial Weather StatementAMACarson44 min
Apr 10, 11:02 PM CDTSpecial Weather StatementAMAGray, Roberts43 min
Apr 11, 3:29 PM CDTFrost AdvisoryAMADallam, Hansford, Hartley, Lipscomb, Moore, Ochiltree and 1 more14 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.